# SDR CA140604008

- Difficulty date: June 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 478301
- Condition: Failed
- Location: Nlg Door
- Part time: 3,773 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH NLG DID NOT EXTEND.  ALTERNATE GEAR DOWN SELECTION USED.  GEAR EXTENDED NORMALLY AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE REPLACED THE NOSE GEAR DOOR ACTUATOR AND RETURNED THE ACFT TO SERVICE.
